# SDR 96FDEA00103

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10
- Aircraft serial: 47803
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT L/E OF LT STABILIZER UPPER SKIN PANEL, AT CLOSING RIB AREA STA XE = 28.426, XFS = 86.616.  CRACKS ARE APPROX .25 INCH AND 2.0 INCH IN LENGTH.  REPAIRED AS PER EO 8-5510-7-3312 PART 4 AND SRM 55-20-00.
